# SDR DALA2022112907621

- Difficulty date: November 27, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 766 hours, 90 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frm 25a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 FOUND ON ARRIVAL, SCUFF ON FWD CARGO DOOR FUSELAGE SURROUND BOTTOM AFT EDGE, FRAME 25A, STRINGER 38, ZONE B, DIMENSIONS LENGTH 2.5" X WIDTH 0.5". CORRECTIVE ACTION: REWORKED AND INSPECTED PER SRM 53-21-11, WITH REWORK LIMITS. APPLIED PRIMER.
